# SDR REXA2022060801053

- Difficulty date: May 17, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 33,706 hours, 23,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coaming
- Part number: MM67035698001
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT BAG BAY DOOR SURROUND UPPER COAMING IS CHAFFED 	REMOVED AND REPLACED AFT BAGGAGE BAY DOOR SURROUND UPPER COAMING REF CRJ 900 SRM 51-41-02-001-001-A01
